ResearcherID Thomson Reuters  

Wu, Hao
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-1195-2011
E-mail:
URL: http://www.researcherid.com/rid/A-1195-2011
Subject: Geochemistry & Geophysics; Mathematics
Keywords: computational geophysics; fast algorithm; inverse problem; nonlinear optimization; scientific computation
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematical Sciences
Role:
Past Institutions: Paul Sabatier University (Toulouse III)
My URLs: http://faculty.math.tsinghua.edu.cn/~hwu/
http://www.ams.org/mathscinet/search/author.html?mrauthid=821028
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: GAUSSIAN BEAM METHODS FOR THE SCHRODINGER EQUATION IN THE SEMI-CLASSICAL REGIME: LAGRANGIAN AND EULERIAN FORMULATIONS
 Author(s): Jin, S; Wu, H; Yang, X
 Source: Communications in Mathematical Sciences Volume: 6 Issue: 4 Pages: 995-1020 Published: DEC 2008
 Times Cited: 45
added
03-Jan-11
2.  Title: Bloch decomposition-based Gaussian beam method for the Schrodinger equation with periodic potentials
 Author(s): Jin, S; Wu, H; Yang, X; et al.
 Source: Journal of Computational Physics Volume: 229 Issue: 13 Pages: 4869-4883 Published: JUL 1 2010
 Times Cited: 16
 DOI: 10.1016/j.jcp.2010.01.025
added
03-Jan-11
3.  Title: Semi-Eulerian and High Order Gaussian Beam Methods for the Schrodinger Equation in the Semiclassical Regime
 Author(s): Jin, S; Wu, H; Yang, X
 Source: Communications in Computational Physics Volume: 9 Issue: 3 Pages: 668-687 Published: MAR 2011
 Times Cited: 15
 DOI: 10.4208/cicp.091009.160310s
added
13-May-11
4.  Title: A NUMERICAL STUDY OF THE GAUSSIAN BEAM METHODS FOR SCHRODINGER-POISSON EQUATIONS
 Author(s): Jin, S; Wu, H; Yang, X
 Source: Journal of Computational Mathematics Volume: 28 Issue: 2 Pages: 261-272 Published: MAR 2010
 Times Cited: 13
 DOI: 10.4208/jcm.2009.10-m1005
added
03-Jan-11
5.  Title: A HYBRID PHASE-FLOW METHOD FOR HAMILTONIAN SYSTEMS WITH DISCONTINUOUS HAMILTONIANS
 Author(s): Jin, S; Wu, H; Huang, ZY
 Source: Siam Journal on Scientific Computing Volume: 31 Issue: 2 Pages: 1303-1321 Published: 2008
 Times Cited: 8
 DOI: 10.1137/070709505
added
03-Jan-11
6.  Title: A weighted Runge-Kutta discontinuous Galerkin method for wavefield modelling
 Author(s): He, Xijun; Yang, Dinghui; Wu, Hao
 Source: Geophysical Journal International Volume: 200 Issue: 3 Pages: 1389-1410 Published: MAR 2015
 Times Cited: 8
 DOI: 10.1093/gji/ggu487
added
16-Jun-15
7.  Title: GAUSSIAN BEAM METHODS FOR THE DIRAC EQUATION IN THE SEMI-CLASSICAL REGIME
 Author(s): Wu, Hao; Huang, Zhongyi; Jin, Shi; et al.
 Source: Communications in Mathematical Sciences Volume: 10 Issue: 4 Pages: 1301-1315 Published: DEC 2012
 Times Cited: 7
added
26-Sep-12
8.  Title: A HYBRID PHASE FLOW METHOD FOR SOLVING THE LIOUVILLE EQUATION IN A BOUNDED DOMAIN
 Author(s): Wu, H; Yang, X
 Source: Siam Journal on Numerical Analysis Volume: 49 Issue: 2 Pages: 733-754 Published: 2011
 Times Cited: 3
 DOI: 10.1137/090773726
added
13-May-11
9.  Title: A Generalized Stationary Algorithm for Resonant Tunneling: Multi-Mode Approximation and High Dimension
 Author(s): Ben Abdallah, Naoufel; Wu, Hao
 Source: Communications in Computational Physics Volume: 10 Issue: 4 Pages: 882-898 Published: OCT 2011
 Times Cited: 3
 DOI: 10.4208/cicp.040610.131010a
added
02-Feb-12
10.  Title: High Order Scheme for Schrodinger Equation with Discontinuous Potential I: Immersed Interface Method
 Author(s): Wu, Hao
 Source: Numerical Mathematics-Theory Methods and Applications Volume: 4 Issue: 4 Pages: 576-597 Published: NOV 2011
 Times Cited: 2
 DOI: 10.4208/nmtma.2011.m1036
added
02-Feb-12
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: